# SDR R61A201409151061

- Difficulty date: September 15, 2014
- Submitted: September 16, 2014
- Operation: Air carrier
- Aircraft: N356NG
- Make and model: Bombdr DHC8402
- Aircraft serial: 4356
- Aircraft time: 6,154 hours, 5,974 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 6131001001
- Part serial: 0434
- Condition: Failed
- Location: Mlg
- Part time: 6,154 hours, 5,974 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: B, A

## Discrepancy

CREW REPORTED VIBRATION AND NOTICED THAT THE MAIN GEAR INDICATIONS WERE STILL ILLUMINATED.  CREW LEVELED OFF AT 5000 FT, RAN QRH AND F/A CONFIRMED THAT THE GEAR WERE STILL DOWN. CREW DECLARED AN EMERGENCY AND RETURNED TO PIT.  DURING APPROACH THE LT GEAR WENT UP AND SHORTLY AFTER THE RT GEAR WENT UP.  CREW SELECTED GEAR DOWN AND ALL GEAR WENT DOWN AND LOCKED NORMALLY.   CREW LANDED AND TAXIED TO GATE WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT TO A BAD LANDING GEAR SELECTOR VALVE AND R & R VALVE AMM.  ACFT IS GOOD FOR SERVICE.
